|side effects Epivir &Retrvior (spelling?)
Mar 25, 2005
I had asked you about side effects of the anti HIV cocktail of the two meds mentioned and what I have gone though. You told e to see a gasterrologist, which the top ones I havebeen seeing don't specialized in this field. You gave me a run-around answer. The first answer was a great help, but then when I went deeper into my qustion and your answer you opt out of helping me. Here is a question. Why, in all the information I look up, are the doctors not perscribing Epivir and Resivior for the anti viral prevention? Other information I have looked up about these two drugs, it says that they have not been around or used long enough to know the long term effect. What is your opinion on this, and just how long have they bee out on the market. Do you know where or who els I can contact to get this material. I have lost my job due to the side effects of these meds, and am fighting to get my job back, but need all the concrete evidence I can get. Thank you again. Jennie
| Response from Dr. Henry
Epivir and Retrovir (? if that is what you mean) are often used for HIV prevention (often in the combined pill Combivir). Since those 2 drugs alone are clearly less potent and more prone to both resistance and failure then most 3 drugs regimens (with a protease inhibitor or non-nucleoside reverse transcriptase inhibitor) they are very often used with a 3rd drug from one of those classes. By far the most experience of using HIV drugs for prevention includes use of Epivir and Retrovir which are often cause some annoying side effects but still have a good overall safety record.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Stinging Pain After Mutual Masturbation Worried I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- White Bumps After French Kissing Worried I Have HIV
- In A Cbc Count What Tells You If You Have An Std
- Tingling Sensation Penis Sexually Transmitted Disease
- Why Do Adults Get Oral Thrush?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.